# SDR ASOA201704041447

- Difficulty date: April 4, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 36,580 hours, 34,054 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY AIRSPEED INDICATOR DID NOT COME ALIVE ON TAKE OFF ROLL, ABORTED APPROXIMATELY 80 KNOTS. REMOVED AND REPLACED STBY ISI, OPS CHECKED GOOD IAW AMM 34-14-01 (34-12-01 - IPC ITEM 5).
